Home > Riviste > Minerva Anestesiologica > Fascicoli precedenti > Minerva Anestesiologica 2008 July-August;74(7-8) > Minerva Anestesiologica 2008 July-August;74(7-8):446-7

ULTIMO FASCICOLO
 

ARTICLE TOOLS

Estratti

MINERVA ANESTESIOLOGICA

Rivista di Anestesia, Rianimazione, Terapia Antalgica e Terapia Intensiva


Official Journal of the Italian Society of Anesthesiology, Analgesia, Resuscitation and Intensive Care
Indexed/Abstracted in: Current Contents/Clinical Medicine, EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 2,623


eTOC

 

AUTHOR REPLY  FREEfree


Minerva Anestesiologica 2008 July-August;74(7-8):446-7

Copyright © 2008 EDIZIONI MINERVA MEDICA

lingua: Inglese

Serotonin syndrome caused by olanzapine and clomipramine

Verre M.

Anaesthesiology and Intensive Care Unit, S. Giovanni di Dio Hospital, Crotone, Italy


FULL TEXT  


inizio pagina

Publication History

Per citare questo articolo

Corresponding author e-mail